# SDR SWIA95573

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Duct
- Part number: 14463101
- Condition: Split
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT RED EICAS MESSAGE WITH WING ANTI-ICE SELECTED ON.  FOUND LEFT WING OUTBOARD DUCT SPLIT AT OUTBOARD END.  LEADING EDGE AND DUCT REMOVED.  INSTALLED SERVICEABLE ANTI-ICE DUCT IN LEFT OUTBOARD LEADING EDGE. INSTALLED LEADING EDGE IAW MM 51-41-01.  OPS CHECKS GOOD.
